# SDR SWAA2019123039947

- Difficulty date: December 14, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 21,293 hours, 9,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD MAIN FLAP LOWER SURFACE DELAMINATED ON OUTBOARD END.    REPAIRED MAIN FLAP IAW SRM.
